# SDR CA150210006

- Difficulty date: February 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 25,481 hours
- Engine: Lyc LTS101700D2
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 466 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER 7 DAYS OF SITTING OUTSIDE IN THE RAIN THE ACFT WAS STARTED UP FOR REPOSITIONING.  ONCE THE ACFT WAS AT FLIGHT IDLE, A AIRFRAME VIBRATION WAS FELT & THE TAKEOFF WAS ABORTED & THE ENG WAS SHUT DOWN.  UPON INSPECTION THE TAIL ROTOR BLADE WAS INSPECTED & DETERMINED TO BE THE CAUSE OF THE VIBRATION.  THERE WAS EVIDENCE THAT WATER HAD PENETRATED THE TAIL ROTOR BLADE ASSEMBLY & WAS CAUSING THE SUDDEN OUT OF BALANCE.  THE WATER THAT TRAVELED THROUGH THE INSIDE OF THE BLADE STARTED TO EXIT THE BLADE BY WAY OF FORMING A BUBBLE UNDER THE SURFACE PAINT.  THE BLADE WAS REMOVED FROM SERVICE & IS BEING SENT TO THE MFG FOR FURTHER INSPECTION.
